# SDR AALA20110210TUL06

- Difficulty date: February 10, 2011
- Submitted: February 10, 2011
- Operation: Air carrier
- Aircraft: N681AA
- Make and model: Boeing 757223
- Aircraft serial: 25338
- Aircraft time: 58,868 hours, 20,542 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 8 SLAT HAS CORROSION ON LEADING EDGE SKIN 67 INCHES INBOARD FROM OUTBOARD END AND 16 INCHES FROM TRAILING EDGE.  CUT OUT CORRODED AREA AND INSTALLED DOUBLER PER AARD 57-43-00-1.
